Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 32 found articles
 
 
  Polynomially solvable cases for the maximum stable set problem
 
 
Title: Polynomially solvable cases for the maximum stable set problem
Author: Hertz, Alain
Appeared in: Discrete applied mathematics
Paging: Volume 60 (1995) nr. 1-3 pages 16 p.
Year: 1995
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands